Access count of this item: 133

Files in This Item:
File Description SizeFormat 
e043804.pdf77.76 kBAdobe PDFView/Open
Title: Linear and nonlinear optical properties of an autoionizing medium
Authors: Nakajima, T
Issue Date: Apr-2001
Publisher: AMERICAN PHYSICAL SOC
Journal title: PHYSICAL REVIEW A
Volume: 63
Issue: 4
Thesis number: 043804
Rights: Copyright 2001 American Physical Society
URL: http://link.aps.org/abstract/PRA/v63/p043804
URI: http://hdl.handle.net/2433/50413
DOI(Published Version): 10.1103/PhysRevA.63.043804
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.